# SDR FDEA201802130383

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 4,733 hours, 2,027 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE CABIN ALTITUDE WARNING TEST  DURING CRM INSTALLATION - FITMENT TESTING.   DISCOVERED THE CABIN ALTITUDE WARNING SYSTEM WAS INOPERATIVE.   ADJUSTED THE CABIN ALTITUDE WARNING  SYSTEM IAW  AMM 21-33-00-5 AND 21-33-00-5.  TESTED GOOD.
